# SDR MALA975313

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN THE RIGHT SIDE OF THE LOWER CONSTANT SECTION FRAME FLANGE AT FUSELAGE STATION 254.  COMPLETED REPAIR OF CONSTANT SECTIO NIAW AERO TECH DESIGNS EA01-96136.  (M)
